# SDR SWAA961033

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C35243
- Condition: Cracked
- Location: Bs 774.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND AFT CARGO DOOR FWD FRAME CRACKED AT FLOOR PROXIMITY SENSOR LIGHTENING HOLE.  REPAIRED PER SWA ACO 484-53 R3.
